# SDR R61A201311061154

- Difficulty date: November 6, 2013
- Submitted: November 16, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT SEAT TRACK HAS TOOL DAMAGE AND CORROSION.  MX R & R DAMAGED SEAT TRACK IAW  SRM 51-41-01, 51-41-02, 51-43-02.
